2019
Том 71
№ 10

All Issues

Levishchenko S. S.

Articles: 5
Chronicles (Ukrainian)

On the Kiev Mathematical Society (since March 11, 1993)

Levishchenko S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 5. - pp. 720

Article (Ukrainian)

Constructive description of finite nondispersive groups in which all subgroups of composite index are abelian

Chernikov S. N., Levishchenko S. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 818–822

A theorem which provides a constructive description of finite nondispersive groups in which all subgroups of composite index are Abelian is proved.

Article (Ukrainian)

Finite Shmidt's groups and their generalizations

Kuzennyi N. F., Levishchenko S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 963–968

Article (Ukrainian)

Groups with invariant infinite non-Abelian subgroups

Kuzennyi N. F., Levishchenko S. S., Semko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 3. - pp. 314-321

Article (Ukrainian)

Solvable nondispersive groups with finite Sylow subgroups whose orders are divisible by at most the cube of a prime

Kuzennyi N. F., Levishchenko S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 3. - pp. 329–336